Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Nose bleeds, vomiting, speech slurry after bump on head. Tried anti-inflammatory for pain. Should I be worried ?

I hit my head on Sunday afternoon and immediately fell asleep and took a good 10mins to be woken! I have had too nose bleeds since and have vomited on two occasions! At times I feel my speak has been slightly slurred! Now when I touch the bump on my head I feel really faint and sick. I have been taking a anti inflammation drug as well as co coda mol for the pain. Should I visit my local gp! Doctor are very expensive should I be worried
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
YOU MUST SEE A DOCTOR AS SOON AS POSSIBLE. You have every reason to WORRY. Your description may mean intra-cranial injury.
A bump is less of a problem than others - there are some serious leads...
Your 'sleep' could have been loss of consciousness!?
Bleeding from the nose - nose may just be the exit point; bleeding may come from higher up - say brain injury.
Feeling 'faint and sick' - could also mean pressure inside skull may be increased. Codeine (co-coda) can cause drowsiness and confuse the issue.
So is slurring of speech
It is dangerous - risky - to 'wait and see'. You need to see a neurologist and have CT scan to exclude brain injury. I am sorry to this - but it is better to be safe than sorry. Don't delay

Take care
Good luck
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor